# SDR UIEA2021061201336

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,277 hours, 25,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK INOP.  FWD TO MDDR 148438 PER MEL 21-51-01-01. CAT C, DUE 22JUN21, PLACARD INSTALLED. DISP: RS @ 13:19Z. OPS CHK. REACTIVATED RT PACK FOR MTC CONVENIENCE OF TROUBLEHOOTING PER AMM 21-48-00. THIS CLEARS MDDR 148438. PLACARD REMOVED. DISP: RKB @ 1533Z )
